# SDR O2GA2020122990001

- Difficulty date: December 28, 2020
- Submitted: January 11, 2021
- Operation: Air carrier
- Aircraft: N900UP
- Make and model: Cessna 750
- Aircraft serial: 7500113
- Aircraft time: 16,905 hours, 10,501 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Packing
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THROUGH FL380 A LOUD THUD WAS HEARD IN WHEEL WELL FOLLOWED BY LANDING GEAR UNLOCK LIGHT.  AN EMERGENCY WAS DECLARED AND DIVERTED TO KMCO.  ON DESCENT AT FL200 THE LANDING GEAR UNLOCK LIGHT EXTINGUISHED. ON APPROACH WHEN GEAR SELECTED TO DOWN POSITION, LANDING GEAR EXTENDED NORMALLY WITH 3 GREEN DOWN AND LOCKED INDICATORS. LANDING WAS UNEVENTFUL.  MAINTENANCE REPACKED THE NOSE LANDING GEAR STRUT.  GEAR SWINGS WERE PERFORMED NO DEFECTS NOTED.  A SUCCESSFUL OPERATIONAL CHECK FLIGHT WAS PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
